Aa
A
A
A
Close
Birth Control (Contraception) Community
6.46k Members
Avatar universal

Yellow discharge on Depo Provera

I got a Depo Provera shot about 2 months ago. I go back the 15th for another. I had my period for exactly 2 weeks and then it stopped. Exactly two weeks later it started again now this time it was dark brown the entire time. It has now faded to a yellow color, what could this be? Its light discharge and only appears on the pad in one spot, when I wipe I see no color but it appears on the pad.
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.